Shakeeb Khan
Shakeeb Khan
Professor of Economics, Boston College
Verified email at bc.edu - Homepage
TitleCited byYear
Irregular identification, support conditions, and inverse weight estimation
S Khan, E Tamer
Econometrica 78 (6), 2021-2042, 2010
2122010
The impact of piped water provision on infant mortality in Brazil: A quantile panel data approach
S Gamper-Rabindran, S Khan, C Timmins
Journal of Development Economics 92 (2), 188-200, 2010
1822010
Quantile regression under random censoring
B Honore, S Khan, JL Powell
Journal of Econometrics 109 (1), 67-105, 2002
1542002
Two-step estimation of semiparametric censored regression models
S Khan, JL Powell
Journal of Econometrics 103 (1-2), 73-110, 2001
982001
Inference on endogenously censored regression models using conditional moment inequalities
S Khan, E Tamer
Journal of Econometrics 152 (2), 104-119, 2009
82*2009
Partial rank estimation of duration models with general forms of censoring
S Khan, E Tamer
Journal of Econometrics 136 (1), 251-280, 2007
732007
Semiparametric estimation of a partially linear censored regression model
S Chen, S Khan
Econometric Theory 17 (3), 567-590, 2001
732001
Representation versus assimilation: How do preferences in college admissions affect social interactions?
P Arcidiacono, S Khan, JL Vigdor
Journal of Public Economics 95 (1-2), 1-15, 2011
702011
Two-stage rank estimation of quantile index models
S Khan
Journal of Econometrics 100 (2), 319-355, 2001
652001
Testing for causal effects in a generalized regression model with endogenous regressors
J Abrevaya, JA Hausman, S Khan
Econometrica 78 (6), 2043-2061, 2010
532010
Estimating censored regression models in the presence of nonparametric multiplicative heteroskedasticity
S Chen, S Khan
Journal of Econometrics 98 (2), 283-316, 2000
532000
Weighted and two-stage least squares estimation of semiparametric truncated regression models
S Khan, A Lewbel
Econometric Theory 23 (2), 309-347, 2007
47*2007
Nonparametric identification and estimation of a censored location-scale regression model
S Chen, GB Dahl, S Khan
Journal of the American Statistical Association 100 (469), 212-221, 2005
472005
Semiparametric estimation of a heteroskedastic sample selection model
S Chen, S Khan
Econometric Theory 19 (6), 1040-1064, 2003
442003
Distribution free estimation of heteroskedastic binary response models using Probit/Logit criterion functions
S Khan
Journal of Econometrics 172 (1), 168-182, 2013
43*2013
Nonparametric identification and estimation in a roy model with common nonpecuniary returns
P Bayer, S Khan, C Timmins
Journal of Business & Economic Statistics 29 (2), 201-215, 2011
40*2011
Semiparametric estimation of nonstationary censored panel data models with time varying factor loads
S Chen, S Khan
Econometric Theory 24 (5), 1149-1173, 2008
312008
Rates of convergence for estimating regression coefficients in heteroskedastic discrete response models
S Chen, S Khan
Journal of Econometrics 117 (2), 245-278, 2003
282003
Roy model sorting and nonrandom selection in the valuation of a statistical life
T DeLeire, S Khan, C Timmins
International Economic Review 54 (1), 279-306, 2013
272013
Identification of panel data models with endogenous censoring
S Khan, M Ponomareva, E Tamer
Journal of econometrics 194 (1), 57-75, 2016
17*2016
The system can't perform the operation now. Try again later.
Articles 1–20